# SDR 2007UALA04402

- Difficulty date: October 26, 2007
- Submitted: October 30, 2007
- Operation: Air carrier
- Aircraft: N852UA
- Make and model: Airbus A319-131
- Aircraft serial: 1671
- Aircraft time: 20,596 hours, 8,112 cycles
- Engine: Iae V2522A5
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Dented
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS EVIDENCE OF BIRDSTRIKE ON LT WING INBOARD OF ENG WITH SIGNIFICANT DENT.  NR 1 L/E SLAT LT WING DENT MEASURES .46875 DEEP, 3.5 WIDE AND 5.25 LONG, OUT OF LIMITS.  REPLACED NR 1 LE SLAT.
